# SDR CA000713017

- Difficulty date: July 13, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Diamon DA20-A1
- System (JASC): 2710 · Aileron Control System
- Part: Hinge
- Part number: 2057500000
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) - CRACKS FOUND ON SEVERAL CONTROL SURFACE HINGE ON AIRCRAFT OPERATED IN THE  U.K. -  CRACKS VISABLE AS BUBBLED PAINT EXPOSED ON LOWER SURFACE.- ON REMOVAL OF PAINT, CRACK WAS FOUND RUNNING FROM HINGE PIN HOLE TO  SURFACE. -  PRESSED HINGE BUSHING WAS REMOVED FROM HINGE AND MINIMAL CORROSION WAS  FOUND. - HINGE, REMOVED AND REPLACED WITH NEW.
